# SDR UPS00831365

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37796571
- Condition: Cracked
- Location: Bs 640 - 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SAT 640-660 LONGERON 1 IS CRACKED.  FABRICATED AND REPLACED LONGERON 1 FROM STA 640-680 IAW DWG 63779657 AND SRM 53-4-1 FIG 41.
